Really new to the forum. I'm 27. I was diagnosed with Neurocardiogenic syncope a year or so ago. I coded on the table during the tilt table test and had to bought back (even though the Dr doing the test didn't hook up the leads to bring me back because "you're young, you'll be fine".). I don't know how common that is. I did not know that was a risk of the test. But I diagress. I have accepted the fact that my NCS symtoms (symptoms) can come back with a vengence right before my period, however, I have yet to know exactly WHY. I excersise almost everyday, eat right, stay hydrated, and of course no caffine. Yesterday I had a VERY bad day. I was dizzy all day, headache in the morning, weak, had palpataions, almost passed out (I say almost b/c I am on meds, which I believe save me from passing out), and for SOME reason was EXTREMELY hungry all day. Can anyone explain to me why this happens right before my period? I feel very alone and crazy.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.